# SDR FDEA201407051635

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 83,792 hours, 35,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385517
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STATION 1787 & 1841 SEAT TRACK X= 52.70 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM DC-1053-42-01 & SRM 53-00-01 FIG 1A.  MATERIAL LOSS =.030 IN SEVERAL AREAS TOOL USED T14906 DUE DATE 10/31/14.  REMOVED SEAT TRACK STATION 1787 - 1841 X=52.70 IAW SRM 51-31-01.  FABRICATED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW SRM 51-31-01.  CATEGORY A MAJOR   REPAIR.
